# SDR R61A2021021600160

- Difficulty date: February 4, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N733YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000539
- Aircraft time: 12,294 hours, 8,277 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 14C0406001
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENG INLET COWL ANTI-ICE EXHAUST ACCESS PANEL (411DR), ONE FIN END FOUND CRACKED. REPAIRED IAW EMB ETD2021-170-003531
